# SDR 2008UALA03381

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 57,640 hours, 32,327 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043233
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT INOP.  FOUND LIGHT BURNED OUT AND FUSE BLOWN.  REPLACED LIGHT ASSEMBLY AND FUSE OP CHECKED GOOD.  AC OK FOR SERVICE.
